FLEXIWIN- Plus Suspension

Pyrexia and pain for LITTLE ONES is a Big Pain for the MOTHER

FLEXIWIN- Plus Suspension

 

COMPOSITION

Mefenamic Acid 50 mg + Paracetamol 125mg Susp

INDICATION

  • Fever
  • Dental pain
  • Headache
  • Sciatica
  • Symptoms of inflammation, such as redness, swelling & pain

FLEXIWIN- Plus Suspension

Mefenamic Acid

  • An effective and well tolerated antipyretic for children with a rapid onset of action lasting for at least 8 hours. The hasan Practioner. 2002 May, 5515h 291-6
  • Cantinues to show antipyretic activity at the end of 4 hours in contrast to ibuprofen and paracetamol.
    Paracetamol
  • ¬†First-line choice for the treatment of both fever and pain in children.
  • Safe drug that also improves the well-being in feverish child

 

Scroll to Top